# SDR HALA0000235

- Difficulty date: July 22, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- Engine: Ge CF6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, M
- Precautionary procedure: E

## Discrepancy

FLT 3 - LAX - SLIGHT SMELL STARTED, 1 MINUTE LATER AIRCRAFT SHUDDERED.  NR 1 EGT WENT OVER 900 DEG N2 DECAYED SHUT NR 1 ENGINE DOWN.  ALTITUDE 12,000 FEET.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
